Volume 9, Issue 1
A Quadratic Triangular Finite Volume Element Method for a Semilinear Elliptic Equation

Zhiguang Xiong and Kang Deng

10.4208/aamm.2014.m63

Adv. Appl. Math. Mech., 9 (2017), pp. 186-204.

Preview Full PDF BiBTex 252 483
  • Abstract

In this paper we extend the idea of interpolated coefficients for a semilinear problem to the quadratic triangular finite volume element method. At first we introduce quadratic triangular finite volume element method with interpolated coefficients for a boundary value problem of semilinear elliptic equation. Next we derive convergence estimate in H1 -norm, L 2 -norm and L ∞-norm, respectively. Finally an example is given to illustrate the effectiveness of the proposed method.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by